PAIN RELIEVER PM EXTRA STRENGTH- acetaminophen and diphenhydramine hydrochloride tablet, coated
BJWC (Berkley & Jensen / BJ’s)
Disclaimer: Most OTC drugs are not reviewed and approved by FDA, however they may be marketed if they comply with applicable regulations and policies. FDA has not evaluated whether this product complies.
Acetaminophen 500 mg
Diphenhydramine HCl 25 mg
temporary relief of occasional headaches and minor aches and pains with accompanying sleeplessness.
Liver warning: This product contains acetaminophen. Severe liver damage may occur if you take:
- more than 4,000 mg of acetaminophen in 24 hours
- with other drugs containing acetaminophen
- 3 or more alcoholic drinks every day while using this product
Allergy alert: Acetaminophen may cause severe skin reactions. Symptoms may include:
- skin reddening
If a skin reaction occurs, stop use and seek medical help right away.
- with any other drug containing acetaminophen (prescription or nonprescription). If you are not sure whether a drug contains acetaminophen, ask a doctor or pharmacist.
- with any other product containing diphenhydramine, even one used on skin
- in children under 12 years of age
- if you have ever had an allergic reaction to this product or any of its ingredients
- liver disease
- a breathing problem such as emphysema or chronic bronchitis
- trouble urinating due to an enlarged prostate gland
- taking the blood thinning drug warfarin
- taking sedatives or tranquilizers
- drowsiness will occur
- avoid alcoholic drinks
- do not drive a motor vehicle or operate machinery
- sleeplessness persists continuously for more than 2 weeks. Insomnia may be a symptom of a serious underlying medical illness.
- new symptoms occur
- redness or swelling is present
- pain gets worse or lasts more than 10 days
- fever gets worse or lasts more than 3 days
These could be signs of a serious condition.
ask a health professional before use.
Overdose warning: In case of overdose, get medical help or contact a Poison Control Center (1-800-222-1222) right away. Quick medical attention is critical for adults as well as for children even if you do not notice any signs or symptoms.
- do not take more than directed (see overdose warning)
- adults and children 12 years and over: take 2 caplets at bedtime. Do not take more than 2 caplets of this product in 24 hours.
- children under 12 years: do not use
- store between 15°-30°C (59°-86°F)
- avoid high humidity and excessive heat
carnauba wax*, croscarmellose sodium*, FD&C blue #1 aluminum lake, FD&C blue #2 aluminum lake, hypromellose, magnesium stearate*, microcrystalline cellulose, polyethylene glycol, polysorbate 80*, polyvinyl alcohol*, povidone K30, pregelatinized starch, purified water*, silicon dioxide*, sodium starch glycolate*, stearic acid*, talc*, titanium dioxide
*contains one or more of these ingredients
Call toll free 1-800-934-1204 Monday-Friday 9AM-5PM EST
Compare to the active ingredients in Extra Strength Tylenol® PM†
PAIN RELIEVER PM
ACETAMINOPHEN 500 mg
DIPHENHYDRAMINE HCl 25 mg
PAIN RELIEVER/NIGHTTIME SLEEP-AID
FOR AGES 12+
† This product is not manufactured or distributed by McNeil Consumer Healthcare, distributor of Extra Strength Tylenol® PM.
TAMPER EVIDENT: DO NOT USE IF PRINTED SAFETY SEAL UNDER CAP IS BROKEN OR MISSING.
Distributed by: BJ’s Wholesale Club
25 Research Drive
Westborough, MA 01581
BJ Extra Strength Pain Reliever PM
| PAIN RELIEVER PM
EXTRA STRENGTH |
acetaminophen, diphenhydramine hcl tablet, coated
|Labeler — BJWC (Berkley & Jensen / BJ’s) (159082692)|
Revised: 10/2021 BJWC (Berkley & Jensen / BJ’s)
Our database comes directly from the FDA’s central repository of drug labels and package inserts under the Structured Product Labeling standard. OTCLabels.com provides the full over the counter products subset of the FDA’s repository. Medication information provided here is not intended as a substitute for direct consultation with a qualified health professional.